# SDR AALA202502264696

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 26,612 hours, 10,602 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THEY SMELLED ODOR OF BURNING PLASTIC THAT WAS NOT COMING FROM GALLEY OVENS. SMELL STOPPED AFTER 5 MINUTES AND FOUND CIRCUIT BREAKER X-18 WAS POPPED ALONG WITH A FORWARD AMBER FAN ON THE AIR CONDITION PAGE.  MAINTENANCE FOUND THE LEFT RECIRCULATION FAN INOPERATIVE WHICH WAS DETERMINED TO BE THE SOURCE OF THE BURNING SMELL. ** MAINTENANCE PLACED THE FAN ON MEL AND A SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
